Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Very good in studies in childhood. But later became religious with seeing God in dreams, fearful. Suggestions?

since his childhood he was very serious regarding his studies.But few years ago,after study the Hindu Veda,the religious bad dreams begin to arise his dreams.when fears comes day and night,the Dr. gave him joyjol 5 and later Alanzopine2.5.Its continuing till date. Now he spending a normal life but sometimes he again sees bad dreams. Actually he is a devotee of Lord Sri Krishna.He feels that if another God comes in dream and if he could not pray his Krishna,then he cannot get God.He gets threatening in dreams,if he violates the rules of religion.It makes him worry, repetitive thoughts,fear of dying.Presently he thinks odd thinking about God unwillingly.but thinks comes.Then in the dream he gets that his God goes away from him.Sir,how he will increase the positive thinking and whats about his medicine?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry to hear that your son is having troubles in his sleep. I understand that the medications are helping him but he continues to occasionally have problems in his sleep. It would be helpful to distract him during the daytime when he is not doing anything and thinking negative thoughts. However with regards to sleep, maintaining good sleep hygiene and a good daytime routine are helpful. Medications may help to make his sleep better, however I recommend that you see a qualified psychiatrist to help your son with his difficult sleeping. I hope this helps.

Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor